Does Glucophage XR cause weight gain?

Question is Closed Report Mark as Favorite

Answers (1)

17 Jun 2010

No weight gain is reported on the contrary weight loss has been reported while taking Glucophage XR, however you could talk to your doc/pharmacist who prescribed the med., hope this helps?

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Weight Gain Woes?

I just started taking Yaz two days ago, and i am really worried about the weight gain... I was on a nother med and my body is very sensitive to ...

2 answers 2 Jul 2010

Is there a medicine for OCD that won't cause weight gain?

Taking 100 mg of clomipramine for ocd but weight gain is causing my symptoms of bulima to return?need to know if there is an just as effective ...

1 answer 20 Jul 2010

I have heard mixed reviews for this one, so maybe I can get some answers from personal experiences?

... Effexor: weight gain or weight loss? Weight neutral? How many lbs gained or lossed and in what amount of time? Any tips to prevent weight gain? ...

3 answers 13 Apr 2011

Does Lunesta cause weight gain in most cases?

I have fought weight gain most of my adult life, and have finally reached a weight I am happy with. I was just prescribed Lunesta today as I have ...

3 answers 10 Feb 2012

Why do medications for mental illness cause weight gain?

It seems that every drug I've taken for my panic disorder and bipolar disorder cause weight gain. I took a "medication vacation" for a ...

5 answers 13 days ago